Open Access
June 2003 Multi-Factor Financial Derivatives on Finite Domains
Jinliang (Eric) Li, You-Lan Zhu
Commun. Math. Sci. 1(2): 343-359 (June 2003).


In this paper, we introduce reversion conditions for stochastic models. Also we prove that if the models satisfy reversion conditions and the market prices of risks are bounded, then the final-value problem of general two-factor financial derivative equations on rectangular domains has a unique solution. For such problems we can obtain their numerical solutions without using any artificial conditions. Examples show that if the singularity-seperating method and extrapolation techniques are used, then very good solutions can be obtained even on very coarse meshes.


Download Citation

Jinliang (Eric) Li. You-Lan Zhu. "Multi-Factor Financial Derivatives on Finite Domains." Commun. Math. Sci. 1 (2) 343 - 359, June 2003.


Published: June 2003
First available in Project Euclid: 7 June 2005

zbMATH: 1160.91365
MathSciNet: MR1980480

Rights: Copyright © 2003 International Press of Boston

Vol.1 • No. 2 • June 2003
Back to Top